期刊文献+

关于一类非线性发展方程整体解的存在性问题 被引量:22

ON THE PROBLEM OF THE EXISTENCE OF GLOBAL SOLUTIONS FOR A CLASS OF NONLINEAR EVOLUTION EQUATIONS
原文传递
导出
摘要 本文研究一类模拟非线性弹性杆的纵振动的非线性发展方程的初边值问题,证明了其整体解的存在性、唯一性、光滑性及在一定条件下,整体解的不存在性. In this paper, the initial boundary value problems for a class of nonlinear evolution equations modelling the longitudinal vibration of a elastic bar are studied, the theorems on the existence, both locally and globally in time, uniqueness and smoothness of solutions to the above-mentioned problem are established, and some results on the nonexistence of global solutions are obtained.
出处 《应用数学学报》 CSCD 北大核心 1997年第3期321-331,共11页 Acta Mathematicae Applicatae Sinica
基金 河南省自然科学基金 国家自然科学基金
关键词 整体解 非线性 发展方程 初边值问题 存在性 Global solution blow-up nonlinear evolution equation initial boundary value problem
  • 相关文献

参考文献7

  • 1Chen Guowang,Acta Math Appl Sin,1993年,9卷,4期,289页
  • 2张善元,力学学报,1988年,20卷,1期,58页
  • 3刘亚成,数学年刊.A,1988年,9卷,4期,459页
  • 4庄蔚,应用数学和力学,1986年,7卷,7期,571页
  • 5郭柏灵,数学学报,1983年,26卷,5期,513页
  • 6周毓麟,数学学报,1983年,26卷,2期,234页
  • 7王志诚,线性微分算子(译),1964年,29页

同被引文献92

引证文献22

二级引证文献64

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部